Iowa, 2012

Drought in Iowa, August 1 to 31, 2012

August 1 to 31, 2012 · NWS DMX · 51 events in 51 counties and zones

Drought conditions that began in late June continued through July and into August. Very warm and dry weather that began in the spring continued through the summer.

Where it happened

Every event with a place to put it; 51 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
$312 million
Events
51

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DMX wrote it up.

Drought conditions that began in late June continued through July and into August. Very warm and dry weather that began in the spring continued through the summer. Temperatures warmed sharply the last few days of June. The heat persisted into August. Temperatures for the month of August were cooler than July, and in fact, just above normal. For the three summer months of June, July, and August, temperatures were among the top 10 warmest on record. Rainfall was in short supply across the state. Much of the state recorded less than 50% of normal rainfall for the month, with a few locations under 25% of normal. The south quarter fared a little better with a few locations receiving close to normal rainfall for the month. In addition, extended periods of temperatures above 90 F combined with dewpoint temperatures falling into the 50s at times, resulted in additional stress. The rapid deterioration of the corn and soybean crop that took place in July slowed as much of the damage had already occurred in July. By the end of the month, officials estimated that 15% of the soybean crop and 20% of the corn crop yield had been lost to the drought. At the current price, the loss total was in excess of $2.6 billion. As of 31 August, the USDA reported that Secretarial Primary Drought Designations had been listed for 42 of the counties in the Des Moines CWA, with the remaining 9 receiving Contiguous Designations. The drought conditions continued into September.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before the first event at Jul 31, 10:48 PM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Jul 31, 10:48 PM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1148 PM CDT TUE JUL 31 2012

...UPDATED FOR THE 06Z AVIATION DISCUSSION...

.SHORT TERM /TONIGHT/...
SURFACE HIGH PRESSURE FROM NRN WI INTO NEBRASKA WILL DRIFT SLOWLY
SOUTHEAST TONIGHT INTO WEDNESDAY.  QUIET WEATHER EXPECTED THROUGH
TONIGHT WITH TEMPS FAIRLY CLOSE TO LOW OF LAST NIGHT.  LIGHT WINDS
AND SOME RESIDUAL LOW LEVEL MOISTURE MAY RESULT IN SOME SHALLOW
GROUND FOG...BUT TO NOT EXPECT TO SEE ANYTHING WIDESPREAD WITH BL
WINDS IN THE 15 TO 20 KT RANGE.

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
SURFACE RIDGING WILL SLIDE SOUTHEAST OF IOWA ON WEDNESDAY WITH
INCREASING WARM AIR ADVECTION AS SOUTHERLY WINDS STRENGTHEN.
THERMAL RIDGE WILL BUILD TOWARD THE STATE AND WITH BETTER MIXING ON
WEDNESDAY...TEMPERATURES SHOULD RESPOND IN KIND WITH 90S IN MOST
LOCATIONS AND A FEW AREAS APPROACHING 100.  HEAT INDEX VALUES WILL
APPROACH 100 ACRS MUCH OF CENTRAL IOWA BUT HEAT ADVISORY NOT
EXPECTED AT THIS TIME GIVEN VALUES REMAIN WELL BELOW CRITERIA.
PASSING SHORTWAVE LATE WEDNESDAY NIGHT INTO THURSDAY IS FORECAST TO
PUSH A WEAK BOUNDARY THROUGH THE STATE.  ISOLATED TO SCATTERED
CONVECTION IS EXPECTED IN THE VICINITY OF THE BOUNDARY AS KINEMATICS
INCREASE WITH THE PASSAGE OF THE UPPER WAVE.  SHEAR REMAINS RATHER
WEAK AND ANTICIPATE ORGANIZATION TO BE LIMITED OVERALL WITH SEVERE
THREAT LIMITED.  AS WITH THE CONVECTION...RAINFALL WILL BE SCATTERED
AND MOST LOCATIONS WONT SEE MUCH TO HELP WITH THE ACUTE DRYNESS.  A
BREAK IN ANY PCPN IS EXPECTED LATE THURSDAY INTO MUCH OF FRIDAY AS
WEAK SUBSIDENCE OVERSPREADS THE STATE.  ANOTHER MORE SIGNIFICANT
SHORTWAVE IS FORECAST TO DROP INTO THE NORTHERN ROCKIES AND PROGRESS
EASTWARD ALONG THE CANADIAN BORDER THROUGH SATURDAY.  THIS WILL
INCREASE THE THREAT OF THUNDERSTORMS FRIDAY EVENING THROUGH SATURDAY
ACRS CENTRAL IOWA AS A COLD FRONT MOVES THROUGH THE STATE.  THE
THREAT OF SEVERE WEATHER WILL BE GREATER WITH THIS SYSTEM AS WIND
FIELDS WILL BE STRONGER HELPING TO SUSTAIN STORMS AND ORGANIZATION.
THE CHANCES OF MORE SUBSTANTIAL RAINFALL WILL ALSO BE POSSIBLE...BUT
BY NO MEANS ENOUGH TO MAKE MUCH OF A DENT IN THE DROUGHT.  MUCH
COOLER AIR WILL ARRIVE LATER SATURDAY INTO SUNDAY WITH HIGHS CLOSE
TO NORMAL AND EVEN SLIGHTLY BELOW...ESPECIALLY IN THE NORTHEAST HALF
OF THE FORECAST AREA.

MODELS...AND IN PARTICULAR THE EURO ARE BECOMING MORE OMINOUS INTO
NEXT WEEK WITH STRENGTHENING THE UPPER RIDGE INTO KANSAS AND
MISSOURI.  THIS WOULD ONCE AGAIN ALLOW HOT AIR TO SPREAD INTO IOWA
WITH TEMPERATURES WELL INTO THE 90S IF NOT 100-105 IN SOUTHWEST IA
BY MIDWEEK. IT WOULD ALSO KEEP ANY RING OF FIRE CONVECTION TO THE
NORTH OF THE STATE FOR MUCH OF THE WEEK ALLOWING THE DROUGHT TO
STRENGTHEN FURTHER.  GFS IS NOT QUITE THE PESSIMIST WITH THE
WESTERLIES CLOSER AS WELL AS ANY ATTENDANT CONVECTION AS HAS BEEN
COMMON WITH ITS OUTPUT THIS SUMMER. HAVE OPTED FOR THE WARMER/DRIER
CONDITIONS AT THIS POINT GIVEN THE PERSISTENCE OF THESE CONDITIONS
THIS SUMMER.

&&

.AVIATION...01/06Z
HIGH PRESSURE HAS BROUGHT MOSTLY CLEAR SKIES AND LIGHT WINDS TO
IOWA. THIS COULD LEAD TO AREAS OF MVFR FOG OVERNIGHT. ANY
RESTRICTIONS WILL QUICKLY IMPROVE BY 14Z WEDNESDAY MORNING.
OTHERWISE VFR CONDITIONS WILL PREVAIL THE REMAINDER OF THE PERIOD.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...MS JUL 12
LONG TERM...COGIL
AVIATION...DONAVON
Hazardous weather outlook, Jul 31, 2:54 AM CST, 21 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
354 AM CDT TUE JUL 31 2012

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086-
092>097-011200-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
354 AM CDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE ACROSS NORTHWESTERN PORTIONS OF THE
OUTLOOK AREA WEDNESDAY AND AREA WIDE WEDNESDAY NIGHT AND THURSDAY.
THE THREAT OF SEVERE STORMS IS LOW.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE FRIDAY THROUGH EARLY
SUNDAY. THERE IS A POTENTIAL FOR SEVERE WEATHER WITH THESE
STORMS. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING THUNDERSTORM
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT THE END OF THE WEEK AND FOR A
PART OF THE WEEKEND.

FAB

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

51 drought. Local standard time, as filed.

Drought, Adair

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Adair forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.331, -94.471 (the zone’s center; the record gives no point)

Drought, Adams

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Adams forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.029, -94.699 (the zone’s center; the record gives no point)

Drought, Appanoose

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Appanoose forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
40.743, -92.869 (the zone’s center; the record gives no point)

Drought, Audubon

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Audubon forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.685, -94.906 (the zone’s center; the record gives no point)

Drought, Black Hawk

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Black Hawk forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.470, -92.309 (the zone’s center; the record gives no point)

Drought, Boone

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Boone forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.037, -93.932 (the zone’s center; the record gives no point)

Drought, Bremer

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Bremer forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.775, -92.318 (the zone’s center; the record gives no point)

Drought, Butler

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Butler forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.732, -92.790 (the zone’s center; the record gives no point)

Drought, Calhoun

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Calhoun forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.385, -94.640 (the zone’s center; the record gives no point)

Drought, Carroll

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Carroll forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.036, -94.861 (the zone’s center; the record gives no point)

Drought, Cass

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Cass forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.332, -94.928 (the zone’s center; the record gives no point)

Drought, Cerro Gordo

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Cerro Gordo forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
43.082, -93.261 (the zone’s center; the record gives no point)

Drought, Clarke

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Clarke forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.029, -93.785 (the zone’s center; the record gives no point)

Drought, Crawford

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Crawford forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.037, -95.382 (the zone’s center; the record gives no point)

Drought, Dallas

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Dallas forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.685, -94.040 (the zone’s center; the record gives no point)

Drought, Davis

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Davis forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
40.748, -92.410 (the zone’s center; the record gives no point)

Drought, Decatur

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Decatur forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
40.738, -93.786 (the zone’s center; the record gives no point)

Drought, Emmet

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Emmet forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
43.378, -94.678 (the zone’s center; the record gives no point)

Drought, Franklin

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Franklin forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.733, -93.262 (the zone’s center; the record gives no point)

Drought, Greene

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Greene forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.036, -94.397 (the zone’s center; the record gives no point)

Drought, Grundy

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Grundy forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.402, -92.791 (the zone’s center; the record gives no point)

Drought, Guthrie

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Guthrie forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.684, -94.501 (the zone’s center; the record gives no point)

Drought, Hamilton

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Hamilton forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.384, -93.707 (the zone’s center; the record gives no point)

Drought, Hancock

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Hancock forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
43.082, -93.734 (the zone’s center; the record gives no point)

Drought, Hardin

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Hardin forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.384, -93.240 (the zone’s center; the record gives no point)

Drought, Humboldt

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Humboldt forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.777, -94.207 (the zone’s center; the record gives no point)

Drought, Jasper

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Jasper forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.686, -93.054 (the zone’s center; the record gives no point)

Drought, Kossuth

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Kossuth forecast zone
Crop damage
$12 million
Reported by
Other Federal Agency
Coordinates
43.204, -94.207 (the zone’s center; the record gives no point)

Drought, Lucas

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Lucas forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.029, -93.328 (the zone’s center; the record gives no point)

Drought, Madison

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Madison forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.331, -94.016 (the zone’s center; the record gives no point)

Drought, Mahaska

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Mahaska forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.335, -92.641 (the zone’s center; the record gives no point)

Drought, Marion

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Marion forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.334, -93.099 (the zone’s center; the record gives no point)

Drought, Marshall

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Marshall forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.036, -92.999 (the zone’s center; the record gives no point)

Drought, Monroe

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Monroe forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.030, -92.869 (the zone’s center; the record gives no point)

Drought, Palo Alto

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Palo Alto forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
43.082, -94.678 (the zone’s center; the record gives no point)

Drought, Pocahontas

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Pocahontas forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.734, -94.679 (the zone’s center; the record gives no point)

Drought, Polk

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Polk forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.686, -93.573 (the zone’s center; the record gives no point)

Drought, Poweshiek

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Poweshiek forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.686, -92.531 (the zone’s center; the record gives no point)

Drought, Ringgold

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Ringgold forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
40.735, -94.244 (the zone’s center; the record gives no point)

Drought, Sac

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Sac forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.386, -95.105 (the zone’s center; the record gives no point)

Drought, Story

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Story forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.036, -93.465 (the zone’s center; the record gives no point)

Drought, Tama

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Tama forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.080, -92.532 (the zone’s center; the record gives no point)

Drought, Taylor

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Taylor forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
40.737, -94.696 (the zone’s center; the record gives no point)

Drought, Union

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Union forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.028, -94.242 (the zone’s center; the record gives no point)

Drought, Wapello

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Wapello forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.031, -92.409 (the zone’s center; the record gives no point)

Drought, Warren

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Warren forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
41.334, -93.561 (the zone’s center; the record gives no point)

Drought, Wayne

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Wayne forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
40.740, -93.327 (the zone’s center; the record gives no point)

Drought, Webster

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Webster forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.428, -94.182 (the zone’s center; the record gives no point)

Drought, Winnebago

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Winnebago forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
43.378, -93.734 (the zone’s center; the record gives no point)

Drought, Worth

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Worth forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
43.377, -93.261 (the zone’s center; the record gives no point)

Drought, Wright

When
August 1, 12:00 AM CST to August 31, 11:50 PM CST
Where
Wright forecast zone
Crop damage
$6.0 million
Reported by
Other Federal Agency
Coordinates
42.733, -93.735 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2012Every state in 2012This day in weather historyWarnings in Iowa, August 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 396771, 396772, 396773, 396774, 396775, 396776, 396777, 396778, 396779, 396780, 396781, 396782, 396783, 396784, 396785, 396786, 396787, 396788, 396789, 396790, 396792, 396793, 396794, 396795, 396796, 396797, 396798, 396799, 396800, 396801, 396802, 396803, 396804, 396805, 396806, 396807, 396808, 396809, 396810, 396811, and more.